# SDR ASOA99102

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120047
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 2540
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 4011 - CREW NOTICED SMOKE IN THE COCKPIT.  MAINTENANCE REMOVED AND REPLACED APU FEEDER PROTECTION RELAY.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
